# SDR ASAA2024111254284

- Difficulty date: November 12, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 32,883 hours, 10,075 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Doubler
- Part number: 147A7221U26
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE DOOR AFT LATCH CONTACT AREA ON INTERNAL SURFACE OF CUTOUT IS GOUGED. GROUNDED - YES. REMOVED AND REPLACED WATER SERVICE DOOR DOUBLER AND COMPLIED WITH EA900ER-53EA-27894 REPAIR.
